EconPapers    
Economics at your fingertips  
 

The turnpike property for dynamic discrete time zero-sum games

Alexander J. Zaslavski

Abstract and Applied Analysis, 1999, vol. 4, 1-28

Abstract:

We consider a class of dynamic discrete-time two-player zero-sum games. We show that for a generic cost function and each initial state, there exists a pair of overtaking equilibria strategies over an infinite horizon. We also establish that for a generic cost function f , there exists a pair of stationary equilibria strategies ( x f , y f ) such that each pair of “approximate” equilibria strategies spends almost all of its time in a small neighborhood of ( x f , y f ) .

Date: 1999
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/4/174865.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/4/174865.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:174865

DOI: 10.1155/S1085337599000020

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:174865